# SDR AALA201905039038

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 17069776003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO DOOR SEAL SUPPORT CRACKED AT FR 27 AND S25R. REPLACED SEAL SUPPORT PER SRM 51-40-02.
